# SDR SIMA20230101001

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 15,547 hours, 10,061 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL N1 ON #2 NEVER CAME UP.  PERFORMED HIGH POWER GROUND ENGINE RUN IAW GHC AND MONITORED N1 FOR CORRECT RESPONSE. OBSERVED N1 INCREASE AS THROTTLE LEVERS WERE ADVANCED. ALSO PERFORMED OPC OF AUTOTHROTTLE IAW AMM 22-31-00-710-801 WITH NO DEFECTS NOTED.
